# SDR IPXA2014011501353

- Difficulty date: January 3, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 15,910 hours, 10,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1042
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, AFT CARGO BAY FRAME DENTED ON RADIUS AT BS 1580, S26L.  REPAIRED FRAME IAW SRM 53-00-07-2R-5.
